Sorry, you need to enable JavaScript to visit this website.

DUAVEE® (conjugated estrogens/bazedoxifene) Overdosage

10 OVERDOSAGE

In case of overdosage, there is no specific antidote, and the treatment should be symptomatic.

Symptoms of overdosage of estrogen-containing products in adults and children may include nausea, vomiting, breast tenderness, dizziness, abdominal pain, drowsiness/fatigue; withdrawal bleeding may occur.

Did you find an answer to your question? Yes No
Did you find an answer to your question? Yes No
×

Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.

×

Ihre derzeitige Browsereinstellung erlaubt keine Anmeldung über Ihr DocCheck Konto. Bitte wählen Sie den „Desktop-Version“ Modus unter dem Dreipunkt-Menu Ihres Browsers.

×

Safari-Nutzer: Sollten Sie Probleme mit der Anmeldung über Ihr DocCheck Konto haben, deaktivieren Sie „Cross-Sitetracking verhindern“ unter Einstellungen / Safari / Datenschutz & Sicherheit.